Alert archive / Missouri / Flash Flood Warnings in 2023

Flash Flood Warning 27, NWS Springfield, MO

July 7, 2023Shannon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 7, 2023, 10:50 PM CDT for Shannon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2023, 10:50 PM CDT (03:50 UTC)
Expired
Jul 8, 2023, 5:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Shannon County, MO

The radar

The Springfield radar (KSGF), 170 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2138 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2138 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

042 
WGUS53 KSGF 080350
FFWSGF
MOC203-081000-
/O.NEW.KSGF.FF.W.0027.230708T0350Z-230708T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1050 PM CDT Fri Jul 7 2023

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  West Central Shannon County in south central Missouri...

* Until 500 AM CDT Saturday.

* At 1050 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Eminence, Alley Spring, West Eminence, Round Spring and Ozark 
  National Scenic Riverways.

This includes the following low water crossings...
  Mahans Creek at County Road 501, Pine Hollow at Highway E and 
  Spring Valley at Highway N.
This includes the following streams and drainages...
  Current River, Grassy Creek, Mahans Creek, Shawnee Creek, Casto 
  Valley Creek, Sycamore Creek, Bay Creek, North Prong Leatherwood 
  Creek, Brushy Creek, Water Branch, Sutton Creek, Island Branch, 
  Big Creek, Leatherwood Creek, South Prong Leatherwood Creek, Jacks 
  Fork, Alley Branch and Black Valley Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3726 9152 3720 9164 3704 9164 3704 9135
      3729 9129 3730 9139

FLASH FLOOD...RADAR INDICATED

$$

JT
1 follow-up statement
578 
WGUS73 KSGF 080953
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
453 AM CDT Sat Jul 8 2023

MOC203-081003-
/O.EXP.KSGF.FF.W.0027.000000T0000Z-230708T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shannon MO-
453 AM CDT Sat Jul 8 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING 
FOR WEST CENTRAL SHANNON COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3726 9152 3720 9164 3704 9164 3704 9135
      3729 9129 3730 9139

$$

Soria

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:30 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jul 7, 6:30 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
630 PM CDT Fri Jul 7 2023

...AVIATION UPDATE...

Key Messages:

1. Scattered thunderstorms into Saturday. A few strong to severe
storms will be possible along with locally heavy rainfall.

2. Cooler this weekend but highs in the 90s returning by the
middle of the next week.

3. Additional storms possible during the middle to the end of
next week.

.SHORT TERM...(This evening through Saturday)
Issued at 237 PM CDT Fri Jul 7 2023

Synoptic Scale Pattern and Current Conditions: Water vapor imagery
depicts a broad upper level trough from the central and eastern
Canadian provinces into the Great Lakes and northeastern U.S. A
short wave trough is rounding the base of that trough and tracking
eastward through the Dakotas and into the western Great Lakes.

At the surface, a jagged stationary front extends from northeast
Colorado into eastern Kansas. This front then continues eastward
into southern Missouri and has shown recent lifting (warm frontal)
tendencies. South of that warm front, dew points are primarily in
the upper 60s and lower 70s. Dew points are in the lower to middle
60s north of the warm front across central Missouri. Temperatures
across the area are primarily in the lower to middle 80s.

Regional radar imagery depicts deep convection from south-central
Kansas into north-central Oklahoma. A decaying MCS is present across
southern Iowa and northern Missouri. Between these two areas, weaker
convection is ongoing from the KC metro into southeastern Kansas.
Additional isolated convection has developed from northwest
Arkansas into south-central Missouri.

Remainder of this Afternoon and Early Evening: Scattered showers
and thunderstorms will expand in coverage across south-central
Missouri and the eastern Ozarks (mainly east of Highway 65) in an
uncapped environment. This activity will be of the pulse-type
variety with 0-6 km shear below 25 knots. This activity will
mainly be sub-severe, but there is a marginal risk that a storm
could put down a locally damaging wind gust and/or hail to the
size of quarters.

Another area we will be monitoring for scattered thunderstorm
development into early this evening will be areas along the I-49
corridor...eventually shifting towards the Highway 65 corridor.
Large scale lift will be increasing across this region with the
approach of a subtle upper level short wave trough. Deep layer shear
will be a bit stronger in this region (0-6 km values of 20-30
knots) with storms being a bit more organized in nature. Thus, a
few of these storms may produce hail to the size of quarters and
locally damaging wind gusts.

Late this Evening into the Overnight Period: The main height falls
associated with that short wave trough tracking towards the
Great Lakes will overspread the Missouri Ozarks. As this occurs,
that front will begin moving southeast through southeast Kansas
and central Missouri. The front should reach the I-44 corridor
around 12Z Saturday, however exact location remains a bit unclear
given that convection will likely play a role in frontal progress.

As we have seen for the past several days, CAMs have really
struggled with the timing and placement of nocturnal MCS activity.
Tonight will be no different with a variety of potential scenarios
depicted. We are confident that thunderstorm activity will increase
in coverage from northern Missouri into southern Kansas and
northern Oklahoma after dark as a low level jet begins to
strengthen and impinge on that surface front.

The big question then becomes how this activity will evolve as it
spreads towards the Missouri Ozarks. Confidence is moderate that an
MCS will organize somewhere across south-central Kansas where
isentropic upglide will be juxtaposed with a corridor of high
instability (MUCAPEs of 2500-3500 J/kg). If this MCS does indeed
develop across south-central Kansas, forward-propagating Corfidi
vectors would take it southeast into eastern Oklahoma...potentially
clipping southwest Missouri. This MCS would contain an attendant
damaging wind threat. If this MCS develops farther north or south,
the track would have to be adjusted accordingly.

North and east of the potential MCS, we also anticipate scattered
convection to develop and spread east across the remainder of the
Missouri Ozarks as that low level jet veers into the region.
Confidence in this scenario is in the low to moderate range. The
one fly in the ointment would be if that MCS does indeed
materialize and effectively cut off the low level jet. Then, PoPs
would have to be lowered across the Missouri Ozarks with
convection being more isolated in nature.

Convection that is able to develop late tonight would pose a
marginal threat for hail to the size of quarters. Locally damaging
winds would be confined to any convection that is able to
conglomerate and take on bowing characteristics.

We will also have to monitor for locally heavy rainfall with
activity overnight given a moist atmosphere (PWATS approaching two-
inches). The 12Z HREF localized probability-matched mean product
does show a few small pockets of 2-4" rainfall amounts. This would
support a localized flash flooding risk.

Saturday: That cold front will continue to push southeast across
south-central Missouri. Additional scattered showers and
thunderstorms are anticipated along that front, especially during
the afternoon. Inspection of 15Z SREF data as well as CAM output
indicates that MLCAPEs of 1000-2000 J/kg will be available ahead of
the front. Deep layer shear will be somewhat weak with 0-6 km
magnitudes on the order of 25-30 knots. This CAPE/shear combo
will support a lower-end risk for severe storms generally along
and southeast of the I-44 corridor. Hail to the size of quarters
and locally damaging winds would be the primary potential severe
weather hazards.

High temperatures on Saturday will be held down with the passing
front, abundant clouds, and the scattered convection. While there is
some spread in NBM statistical data, interquartile ranges support
highs in the lower to perhaps middle 80s. Some locations in central
Missouri may only warm to around 80 degrees given the quicker
frontal passage and weak cold air advection. Lows Sunday night
then look pleasant with the NBM tightly clustered around the
lower 60s over most areas.

.LONG TERM...(Saturday Night through Friday)
Issued at 237 PM CDT Fri Jul 7 2023

Sunday: A northwest flow aloft will be in place behind the departing
short wave trough. That cold front is forecast by most
models/shorter term ensembles to reach the Arklatex. Thus, most
areas of the Missouri Ozarks will be dry. The one exception could be
a stray shower or storm near the Arkansas border.

Highs on Sunday look pleasant with the NBM showing tight spreads
around highs in the lower to middle 80s. Dew points on Sunday will
be noticeably drier with many areas falling into the upper 50s
and lower 60s.

Monday and Tuesday: WPC cluster scenarios all indicate an upper
level ridge strengthening over the southwestern U.S. with height
rises overspreading the Missouri Ozarks. This will result in a
warming trend with the NBM indicating a strong signal that high
temperatures will return to around the 90 degree mark by Tuesday.

There will be the potential for nocturnal MCS activity Monday night
as a warm front lifts north through the region and convection kicks
off across the central Plains. We have kept PoPs in the 20-40% range
to cover this potential scenario.

Wednesday and Thursday: There is high uncertainty for this period
due to the potential for more nocturnal MCSs. The upper level
pattern will certainly be supportive of MCS activity as the front
camps out somewhere across the central Plains beneath a west-
northwest flow aloft.

While we are confident in the overall pattern and the potential
for MCSs, the coarser resolution of the ensembles does not give
us much confidence regarding finer details such as the frontal
location and where MCSs will track. That will be a shorter term
forecast challenge.

Beyond the MCS potential, our main forecast message for the middle
of next week will be the likely return of heat and humidity.
Ensemble forecasts for 850 mb temperatures would support afternoon
highs in the lower to middle 90s. Heat indices in the 100-105 range
would be favored as dew points return to the upper 60s and lower
70s. The one scenario that would delay the heat from returning would
be clouds and/or rainfall owing to MCS activity.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 619 PM CDT Fri Jul 7 2023

Isolated to scattered showers and thunderstorms will be possible
through tonight. Greater coverage of showers and some
thunderstorms are possible on Saturday as a cold front moves
through. Overall confidence in details relating to convection are
limited through the entire TAF period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Titus
Hazardous weather outlook, Jul 7, 3:15 PM CDT, 7 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
315 PM CDT Fri Jul 7 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
315 PM CDT Fri Jul 7 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive heat risk.
  Elevated excessive rainfall risk

DISCUSSION...

Scattered thunderstorms will develop across the area this
afternoon and will persist across the eastern Ozarks into early
this evening. Additional storms will then develop and track
across portions of the area later tonight, especially across
southeastern Kansas and southern Missouri.

A few strong to severe storms capable of producing locally heavy
rainfall, hail up to the size of quarters, and damaging wind
gusts will be possible with this activity this afternoon into
tonight. There is a risk for flash flooding where locally heavy
rainfall occurs.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorms will remain possible at times Saturday
morning into Saturday evening mainly along and south of the
Interstate 44 corridor. There will be the potential for a few
strong to severe storms along with locally heavy rainfall with
this activity. Damaging straight line winds, hail to the size of
quarters, and localized flooding will be the main risks with this
activity.

Additional storms will develop across the Plains Saturday
evening and may clip portions of southeastern Kansas and southern
Missouri Saturday night into Sunday morning. Locally heavy
rainfall and gusty winds will be possible with this activity.

Thunderstorms will be possible across portions of the area from
Monday night through the middle of next week. The track and timing
of thunderstorms remains uncertain.

Heat index values around 100 degrees are possible on Wednesday
and Thursday of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Jul 7, 8:53 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
853 PM CDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     Hail             5 NW Gladden            37.55N 91.51W
07/07/2023  E0.75 inch       Dent               MO   Public

            Report from mPING: Dime (0.75 in.).

&&

Titus
Local storm report, Jul 7, 9:09 PM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
909 PM CDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Tstm Wnd Dmg     Galloway                37.13N 93.24W
07/07/2023                   Greene             MO   Public

            Reports of numerous trees and branches down
            in the Galloway area.

&&

Titus
Local storm report, Jul 7, 9:27 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
927 PM CDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     Flash Flood      Galloway                37.14N 93.24W
07/07/2023                   Greene             MO   Emergency Mngr

            Greene County OEM reported roads in the
            Galloway area are impassible due to
            flooding.

&&

Titus
Special weather statement, Jul 7, 9:27 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
927 PM CDT Fri Jul 7 2023

MOZ098-080315-
Shannon MO-
927 PM CDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northwestern Shannon
County through 1015 PM CDT...

At 927 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Summersville, or 22 miles east of Houston, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Echo Bluff State Park, Current River State Park, Ozark National
Scenic Riverways, Eminence, Summersville, Alley Spring, Round Spring,
West Eminence, Akers and Pine Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3708 9123 3703 9166 3732 9165 3742 9157
      3742 9138
TIME...MOT...LOC 0227Z 328DEG 18KT 3730 9156

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Jul 7, 9:28 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
928 PM CDT Fri Jul 7 2023

MOZ098-080315-
Shannon MO-
928 PM CDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of northeastern Shannon
County through 1015 PM CDT...

At 928 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Ellington, or 19 miles north of Van Buren, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ozark National Scenic Riverways and Midridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3709 9120 3731 9128 3736 9118 3732 9118
      3731 9116 3726 9116 3725 9112 3720 9112
      3720 9109 3718 9109 3716 9104 3714 9104
      3714 9102 3710 9102
TIME...MOT...LOC 0228Z 328DEG 18KT 3728 9113

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, Jul 7, 10:20 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
1020 PM CDT Fri Jul 7 2023

MOZ098-080400-
Shannon MO-
1020 PM CDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of west central Shannon
County through 1100 PM CDT...

At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm near
Summersville, or 12 miles northeast of Mountain View, moving south at
10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ozark National Scenic Riverways and Summersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3704 9144 3704 9166 3722 9165 3723 9147
TIME...MOT...LOC 0320Z 358DEG 8KT 3716 9159

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Titus

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:03 PM CDTSpecial Weather StatementSGFChristian42 min
Jul 7, 7:07 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster38 min
Jul 7, 7:09 PM CDTSevere Thunderstorm WarningSGFDent36 min
Jul 7, 7:21 PM CDTFlash Flood WarningSGFGreene6 hr
Jul 7, 7:38 PM CDTSpecial Weather StatementSGFWebster37 min
Jul 7, 7:44 PM CDTSpecial Weather StatementSGFDent31 min
Jul 7, 7:47 PM CDTSpecial Weather StatementSGFChristian28 min
Jul 7, 8:09 PM CDTSpecial Weather StatementSGFDent51 min
Jul 7, 8:20 PM CDTSevere Thunderstorm WarningSGFChristian, Greene25 min
Jul 7, 8:22 PM CDTSevere Thunderstorm WarningSGFDent38 min
Jul 7, 8:42 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas48 min
Jul 7, 9:27 PM CDTSpecial Weather StatementSGFShannon48 min
Jul 7, 9:28 PM CDTSpecial Weather StatementSGFReynolds47 min
Jul 7, 9:42 PM CDTSevere Thunderstorm WarningSGFShannon33 min
Jul 7, 10:20 PM CDTSpecial Weather StatementSGFShannon40 min
Jul 7, 10:33 PM CDTSevere Thunderstorm WarningSGFShannon42 min
Jul 7, 11:09 PM CDTSpecial Weather StatementSGFShannon51 min
Jul 7, 11:51 PM CDTSpecial Weather StatementSGFShannon39 min
Jul 8, 12:16 AM CDTAreal Flood AdvisorySGFOregon, Shannon6 hr
Jul 8, 12:29 AM CDTSpecial Weather StatementSGFOregon46 min
Jul 8, 12:40 AM CDTSpecial Weather StatementSGFOregon50 min
Jul 8, 12:58 AM CDTFlash Flood WarningSGFTexas6 hr
Jul 8, 1:02 AM CDTSevere Thunderstorm WarningSGFOregon28 min
Jul 8, 1:29 AM CDTFlash Flood WarningSGFOregon6 hr
Jul 8, 1:39 AM CDTFlash Flood WarningSGFHowell, Oregon6 hr
Jul 8, 2:31 AM CDTFlash Flood Warning Considerable damage threatSGFHowell, Oregon3 hr
Jul 8, 6:11 PM CDTSpecial Weather StatementSGFOregon34 min
Jul 8, 6:33 PM CDTAreal Flood AdvisorySGFOregon30 min

Nearby

Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.